I was diagnosed with Hashimoto's a year ago, tested positive for antibodies and very symptomatic of hypothyroid with elevated TSH. Soo, dr. put me on levoxyl 25mg and now up to 50mg for the last 6 months.
Here's my question. I have these periods of time where I will have rapid heartbeat, shakiness, panicky, etc. for maybe 2 weeks and then periods of fatigue and constipation. I should mention there are times where I feel perfectly fine. Now is it possible to swing from hypo to hyper if you have Hashimoto's thyroiditis? I feel like a train wreck it happens. Can someone offer me any insight? My endocrinologist says it's not my medicine and to see my regular dr. even though he hasn't tested my levels in 6 months. Thanks so much.
I was diagnosed 2 years ago & I have rapid heart rate, tingling in the finger tips, palpitation & can't sleep well. I tried synthoid for 4 weeks & I thougt I was going to have a heart attack. My heart was beating at 120 bpm just sitting down. Had many cardiac test done which all came back neg. Good luck & if you ever find any out let me know please.
Nope, I've not been tested in over 6 months but my endo's reasoning is that I've been on the levoxyl for this long so it's not the medicine. Good idea, maybe I will just go to my GP and let him order the test and go from there. I just hate feeling this way, like I'm walking around in a fog, dizzy, rapid heartbeat and just weird feeling. It's so bizarre. To answer your question, yes I had an ultrasound done maybe 3 years ago that was ok. My endo says that he could see my thyroid from across the room before I started medicine so I'm assuming it was inflammed. Anyhow, I feel frustrated. I just want to feel stinking normal. I have 3 girls to take care of and it's really interfering now with my life. Thanks for your advice!
The symptoms you are talking about are the same ones that my Endo said if I ever had them to call him ASAP, because it can be that you are taking too much medicine and they need to test you and give you the right dose of medicine, as it has been mention above you need to get tested and see a change Endos because there is no need for you to feel like that, ( i know your pain i went with out medication for 4 months have 2 little girls 5 and 4, i know the hell you are going thought) see if a diferent Endo can see you and fight to get tested, if you live near Baton Rouge, LA. the name of my endo that is a great doc is Dr. Gary Field phone number (225) 246-6000, hope you get the care you deserve you are in my prayers, God be with you, Patty.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.